# SDR YENA2022042900423

- Difficulty date: April 26, 2022
- Submitted: April 29, 2022
- Operation: Air carrier
- Aircraft: N988JT
- Make and model: Airbus A321-231
- Aircraft serial: 07956
- Aircraft time: 17,569 hours, 3,447 cycles
- System (JASC): 3600 · Pneumatic System
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#633, BOS-SFO. 'NOTICEABLE ODOR EVENT. DIRTY SOCK SMELL, NOTICEABLE IN EYES AND SINUSES NOTICED IN COCKPIT AND NOT IN CABIN. CABIN ODOR FORM COMPLETED; C/W INFO NOTICE 2017-T015 ODOR EVENT CATEGORIZED AS A LEVEL B PER INFO NOTICE TSM 05-50-00-810-831-A PERFORMED DECONTAMINATION PER AMM 21-00-00-615-803-A&36-10-00-615-801-A. OPS CHECK GOOD, NO ODOR DETECTED. A/C OK FOR SERVICE.'
